# SDR SWAA2016120810295

- Difficulty date: December 1, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 62,496 hours, 36,676 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Part number: 147A5506
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR FITTING NUT PLATE BROKEN AT BS 986.5.  R&R NUT PLATE IAW SRM AND DWG.
